# SDR COEA2017040512912

- Difficulty date: April 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371202206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, STRINGER 6L HAS LEVEL 2 CORROSION BETWEEN FRAMES 18-19. STRINGER SPLICE REPAIR PER SRM 530000-300-826-A01.
